# SDR AALA971733

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT KRUEGER FLAP ATTACH FITTING AT WEB AREA CORRODED.  INSTALLED SERVICEABLE ATTACH FITTING.  (M)
